# SDR S2YA98017

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Mlg Annunciator
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ESC/MQT - FLT 1273 - DURING APPROACH, CREW SELECTED THE LANDING GEAR DOWN, WITH THE GEAR EXTENDED BOTH THE H AND THE R GEAR DOWN AND LOCK ANNUNCIATORS WERE INOPERATIVE.  AFTER THE AIRCRAFT MADE AN UNEVENTFUL LANDING, MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE INDICATOR BULBS BURNED OUT.  THE BULBS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
